| Model Number |
72404273 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Material Puncture/Hole (1504); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/21/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) was not performing as expected.Two weeks later a revision surgery was performed, upon examination a crack in the pump connecting tube was found.The ipp was explanted and replaced.No patient complications were reported.
Event or Problem Description
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this device was thoroughly analyzed.The first cylinder was microscopically inspected and had wear at fold in the middle and distal end of the cylinder.The first cylinder had a hole in the proximal end of the cylinder from sharp instrument.The first cylinder did not pass the leakage testing due to a leak from sharp instrument in the proximal end of the cylinder.The second cylinder was microscopically inspected and had wear at fold in the proximal end, middle, and distal end of the cylinder.The second cylinder passed the leakage testing.The spherical reservoir passed visual inspection and leakage test.The momentary squeezed (ms) pump kink resistant tubing were microscopically inspected and were worn to the filament.The ms pump did not pass activation tests.The ms pump passed the leakage testing.This investigation was assigned to the conclusion codes of cause not established and cause traced to component failure.